Depression Community
Overdose on asprin
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Overdose on asprin

My question is this.....I'm really concerned about the health effects when overdosing on asprin. What can possibly happen while consuming too many of these pills?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
One potential problem is it can severely affect your liver. I'd get seen by a doctor right away.
Blank
144586_tn?1284669764
If you believe you have overdosed on aspirin call 911 go to an emergency room as soon as you read this post. An aspirin overdose can easily result in death. That is not to say that a few aspirins are going to cause that harm, however leave that decision to the ER physician.
Blank
Avatar_n_tn
I use to overdose on asprin.. taking 6 at 1 time.. is that dangerous? i did that because i was diagnosed with a blood clotting disorder and was always afraid i'd get a clot.. but now that i think about it and read how dangerous asprin can be.. yikes..
Blank
Avatar_n_tn
i am having alot of pains in my sides and chest.. and i hope it isnt from that
Blank
Avatar_n_tn
Hey Ashley.....6 asprin won't really hurt you. I wouldn't do it all the time because it is hard on your stomach and liver. If your worried about clotting...check with you Dr. and don't ask questions here. My friend has the same problem (take asprin for clotting) and take 2-3 asprin a day. Has for many year but her Dr is aware of this.  Another thing you will bruise a lot easier. Since the blood is thinner. Why are you doing this?  Who told you to take asprin? Did you OD on them on purpose?  Im not understanding everything. Bottom line sweetie check with you Dr .....NOW. Hope this helped in some way.
Keep in touch and let us know how you are....Please

Dana
Blank
Avatar_n_tn
a friend of mine has overdosed and has taken 4000mg of asprin(50 tablet at 81mg)
she weighs 90ish kg?
do i need to call for emergency ????
her stomach really hurts.
but thats all
Blank
Avatar_n_tn
im only 13 n i juss took 15 asprin is that bad plz help me im scared
Blank
Avatar_n_tn
your friend should be fine might be numb for a couple hours i wouldnt recomend taking anymore for a while, and throwing up can help

and 15 asprins shouldnt kill you but can be toxic on ur body! u should be fine but dont ever do it again!

personal experiance, i can go couple weeks at a time taking 4 in the night to sleep, but its having a killing on my body, i got a big bruse like 2 weeks ago if not longer and its not completely gone yet, its almost gone but still taking forever!
Blank
545978_tn?1255436067
I just moved to a new town, which is ard enough. Bu my brother Jon, burnt alot of my stuff. The only picture of my dad i had, and he burnt it. So i took 2 bottle of 81mg aspirin. My stomach hurts a little. I thought something really bad would happen
Blank
Avatar_m_tn
Damage is going to be bad if you don't hurry. I was there and I know where you are now. Get help please. Your a young lady and your brother was an *** but is his actions worth it? NO, not even close. Get help and call me, I will listen and I will care, please belive that. I have a friend who is gone and I have been missing him for 34 years. He was 12.
I think we can be good friends. May god be with you at this time.

Jeff (not religious but have faith)
Blank
Avatar_m_tn
It is safe to take 3 grams of asprin in a 24 hour period if your stomach will let you. The same goes for tylenol. But NEVER TAKE TYLENOL FOR A HANGOVER OR WITH ALCOHOLE. THAT CREATES A TOXIN THAT WILL POISON YOUR LIVER AND IN TIME KILL YOU.

bUT 3X 325 MG OF ASPRIN 3 TIMES A DAY IS SAFE.
I was on 10 asprin a day for 2 years due to arthritus and I am fine. I did tell my doctor ofcourse.
Blank
547573_tn?1234659310
The symptoms of acute overdose may include:

Upset stomach and stomach pain
Nausea
Vomiting -- may cause an ulcer or irritation of the stomach known as gastritis
Symptoms of chronic overdose may include:

Fatigue
Slight fever
Confusion
Collapse
Rapid heart beat
Uncontrollable rapid breathing
Large overdoses may also cause:

Ringing in the ears
Tempoary deafness
Hyperactivity
Dizziness
Drowsiness
Hyperactivity
Seizures
Coma
Blank
Avatar_f_tn
Before I start, if you have taken more than 6 within an 8 hour period, call your doctor NOW! or call 911.   Hi, about 5 months ago I tried to commit suicide with asprin. I thought it would be a simple and quick solution. It isn't and wasn't. (I took 100 350mg of asprin). My husband figured it out and then called 911. I began to throw up all over. When I got to the hospital they had me drink charcole, YUCK!!, they said it was either I drink it or they put hoses in my throat and push it down (the charcole), I chose to drink it. Then between pottying everywhere on myself and others, and throwing up I felt tired and slightly incohearent. At times I couldn't understand what they were talking about to me. Then my ears were ringing so loud I couldn't even think straight. They took me to ICU. I then had IV's poking out of both arms, drinking more of the black nasty stuff. Then the torture began. The pain in my stumach began to diminish, but then every hour on the hour the nurses had to take my blood, give me something for the pain I would suffer from if not in the hospital. Next they started sticking a four inch needle in my wrist (EXTREAMLY PAINFUL !!!!) to take blood directly from my artery to check for damage in my joints and the Ph balance. After being in ICU and being poaked and stabbed, for 36 hours. Next once my recovery was decided stable, I was sent to the Mental Health department. While still taking pain medicine for the after affects of the asprin, I began the why's and such of why I did it, the soul searching was horrible at first the enlightening. Now after the incident, I get constant joint pain, I bleed out of my rectum, my stomach isn't the same. Pain is a constant reminder of what I did. Not only physical, it also changes the people around you too. They constantly watch me to see if I might try again. I understand them. My bills, that is another thing, I had no insurance, so my bills are over $5,000.00 for my hospital, psyciatric, ambulace, police and fire department, not including my constant meeting with my doctors and psyciatrist and medication to help keep my thoughts from continual thoughts of suicide. It isn't normal. Please get help for it. It has saved me and my family.
Blank
Post a Comment
To
Recent Activity
6530778_tn?1396763315
Blank
Irisbritney commented on Irisbritney's status
3 hrs ago
2107676_tn?1388977459
Blank
Pat1956100 commented on Pat1956100's status
3 hrs ago
1302038_tn?1401843053
Blank
TinaR10 NT Scan results came back. ... Comment
4 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
mandy876
haltom city, TX
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
mandy876
haltom city, TX